# SDR GTIA2025042238868

- Difficulty date: September 15, 2024
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N918NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9259
- Aircraft time: 11,051 hours, 4,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 164419
- Condition: Faulty
- Location: Zone 200
- Part time: 11,051 hours, 4,638 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LP 3437757-2 EPSU BITE TEST FLAGGING EXTERIOR LT 1 FAULT AFT L (13WL) NEW EPSU AND NEW BATTERY ARE NO FIX/ OPS CHECKED EXTERIOR EMERGENCY OVER WING LIGHTS AND THEY ARE WORKING-R&R EPSU & BATTERY 13WL IAW AMM 33-51-38. NO HELP
